# SDR SWAA043642

- Difficulty date: December 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 32,785 hours, 28,040 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND HORIZONTAL STAB FITTING RT AND LT FWD AND AFT CLEVIS LUGS CORRODED.  REPAIRED HORIZONTAL STAB PER ER.
